Dr. K. Kaliraj
Dr. K. Kaliraj
Ramanujan Institute for Advanced Study in Mathematics, University of Madras
Verified email at - Homepage
Cited by
Cited by
An analysis of controllability results for nonlinear Hilfer neutral fractional derivatives with non-dense domain
KS Nisar, K Jothimani, K Kaliraj, C Ravichandran
Chaos, Solitons & Fractals 146, 110915, 2021
Optimal control and approximate controllability for fractional integrodifferential evolution equations with infinite delay of order
M Mohan Raja, V Vijayakumar, A Shukla, K Sooppy Nisar, N Sakthivel, ...
Optimal Control Applications and Methods 43 (4), 996-1019, 2022
Results on controllability of non-densely characterized neutral fractional delay differential system.
K Jothimani, K Kaliraj, SK Panda, KS Nisar, C Ravichandran
Evolution Equations & Control Theory 10 (3), 2021
New results on controllability in the framework of fractional integrodifferential equations with nondense domain
K Jothimani, K Kaliraj, Z Hammouch, C Ravichandran
The European Physical Journal Plus 134 (9), 441, 2019
Harmonious coloring on double star graph families
M Venkatachalam, K Kaliraj
Tamkang Journal of Mathematics 43 (2), 153-158, 2012
Equitable coloring of corona products of graphs
H Furmańczyk, K Kaliraj, M Kubale, JV Vivin
Advances and Applications of Discrete Mathematics 11 (2), 103-120, 2013
Controllability analysis for impulsive integro-differential equation via Atangana–Baleanu fractional derivative
KSN Kalimuthu Kaliraj, Elumalai Thilakraj, Chokkalingam Ravichandran
Mathematical Methods in the Applied Sciences, 2021
New existence results on nonlocal neutral fractional differential equation in concepts of Caputo derivative with impulsive conditions
K Kaliraj, M Manjula, C Ravichandran
Chaos, Solitons & Fractals 161, 112284, 2022
On Equitable coloring of central graphs and total graphs
AA M M, K Kaliraj, VV J
Electronic notes in discrete mathematics 33, 1-6, 2009
On dynamic colouring of Cartesian product of complete graph with some graphs
K Kaliraj, H Naresh Kumar, J Vernold Vivin
Journal of Taibah University for Science 14 (1), 168-171, 2020
Existence, uniqueness and approximation of nonlocal fractional differential equation of sobolev type with impulses
M Manjula, K Kaliraj, T Botmart, KS Nisar, C Ravichandran
AIMS Math 8 (2), 4645-4665, 2023
An application of fixed point technique of Rothe’s-type to interpret the controllability criteria of neutral nonlinear fractional ordered impulsive system
PKL Priya, K Kaliraj
Chaos, Solitons & Fractals 164, 112647, 2022
An explication of finite-time stability for fractional delay model with neutral impulsive conditions
K Kaliraj, PKL Priya, C Ravichandran
Qualitative Theory of Dynamical Systems 21 (4), 161, 2022
Equitable coloring on corona graph of graphs
K Kaliraj, VJ Veninstine, VJ Vernold
JCMCC-Journal of Combinatorial Mathematicsand Combinatorial Computing 81, 191, 2012
Results on neutral differential equation of sobolev type with nonlocal conditions
K Kaliraj, M Manjula, C Ravichandran, KS Nisar
Chaos, Solitons & Fractals 158, 112060, 2022
Existence criteria for fractional differential equations using the topological degree method
KS Nisar, S Alsaeed, K Kaliraj, C Ravichandran, W Albalawi, ...
AIMS Mathematics 8 (9), 21914-21928, 2023
Analysis of Fractional Integro–Differential Equation with Robin Boundary Conditions Using Topological Degree Method
K Kaliraj, KS Viswanath, K Logeswari, C Ravichandran
International Journal of Applied and Computational Mathematics 8 (4), 176, 2022
Star edge coloring of corona product of path and wheel graph families
K Kaliraj, R Sivakami, VJ Vernold
Proyecciones (Antofagasta) 37 (4), 593-601, 2018
Equitable coloring of Mycielskian of some graphs
V Vivin, K Kaliraj
Journal of Mathematical Extension 11, 1-18, 2017
On equitable coloring of corona of wheels.
JV Vivin, K Kaliraj
Electron. J. Graph Theory Appl. 4 (2), 206-222, 2016
The system can't perform the operation now. Try again later.
Articles 1–20